# SDR FDEA201701230237

- Difficulty date: January 23, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 742
- Aircraft time: 32,049 hours, 16,944 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: B53774174
- Condition: Corroded
- Location: Frame 41
- Part time: 32,049 hours, 16,944 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOREAM AT FRAME 31 RBL 40 HAS CORROSION AT NUTPLATE  ON LOWER FLANGE.   REMOVED CORROSION, FOUND TO BE IN LIMITS IAW SRM 53-10-15   FIG 106, TREATED, PRIMED AND TOPCOATED IAW SRM 51-75-10.
